On Non-Sensitive Homeomorphisms of the Boundary of a Proper Cocompact CAT(0) Space

Access this Article

Search this Article

Abstract

We investigate the homeomorphism \bar{f} of the boundary ∂X of a proper cocompact CAT(0) space X with |∂X| > 2 induced by an isometry f of X, and we study when the induced homeomorphism \bar{f} of the boundary ∂X is non-expansive or non-sensitive.

Journal

  • Journal of mathematical sciences, the University of Tokyo

    Journal of mathematical sciences, the University of Tokyo 18(4), 491-504, 2012-03-30

    Graduate School of Mathematical Sciences, The University of Tokyo

Codes

  • NII Article ID (NAID)
    120005246000
  • NII NACSIS-CAT ID (NCID)
    AA11021653
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    1340-5705
  • Data Source
    IR 
Page Top